# SDR FDEA202203280713

- Difficulty date: March 28, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 90,001 hours, 18,931 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: ARC2512503
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - INBOARD FLAP ASSEMBLY . OUTBOARD AFT HINGE (FLAP SIDE)  OUTBOARD  PIVOT LUG BORE CORROSION.  REWORKED AND FOUND EXCEED LIMIT AS   PER MD-11 CMM57-52-03. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS   PER MD-11 CMM57-52-03 AND E.A.#1-5750-T0307992 D PART 3 STEP 2A AND STEP 2B.  REPAIR CLASSIFIED AS MAJOR PER GMM6-2-100.
